BibTeX record journals/jsyml/Landver92

download as .bib file

@article{DBLP:journals/jsyml/Landver92,
  author    = {Avner Landver},
  title     = {Baire Numbers, Uncountable Cohen Sets and Perfect-Set Forcing},
  journal   = {J. Symb. Log.},
  volume    = {57},
  number    = {3},
  pages     = {1086--1107},
  year      = {1992},
  url       = {https://doi.org/10.2307/2275450},
  doi       = {10.2307/2275450},
  timestamp = {Sun, 28 May 2017 13:21:51 +0200},
  biburl    = {https://dblp.org/rec/journals/jsyml/Landver92.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics